The Number of Graphs on Many Unlabelled Nodes.
Mathematische Annalen, Tome 183 (1969), pp. 250-253
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__183_161895,
author = {E.M. WRIGHT},
title = {The {Number} of {Graphs} on {Many} {Unlabelled} {Nodes.}},
journal = {Mathematische Annalen},
pages = {250--253},
year = {1969},
volume = {183},
zbl = {0174.26701},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__183_161895/}
}
E.M. WRIGHT. The Number of Graphs on Many Unlabelled Nodes.. Mathematische Annalen, Tome 183 (1969), pp. 250-253. http://geodesic.mathdoc.fr/item/MAN_1969__183_161895/